take it a day at a time, easy for me to say I know.
A short course of pred may be very helpful and the side effects minimal, I would prefer pred to flaring (can't believe I made that statement).
I had a horrible, horrible rash all over my face and neck, red, bumpy and flaky skin, like pimples and zits but not......I got this after I ran out of my regular face wash and when I went back to it about
2 weeks later all pretty much cleared up, I use Cetaphil face wash, it is wonderful. I would try that and see how it goes. I also used neutrogena toner (I did have some pred pimples). I did start tanning again too, but I am not recommending that. Try the first one and see how that goes.
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!